CSpace  > 应用数学研究所
线性度量误差模型的序列相关检验
龚仁彬1; 刘锋2; 邹捷中2; 陈敏3
2007
Source Publication系统科学与数学
ISSN1000-0577
Volume027Issue:004Pages:510
Abstract回归模型的序列相关检验是经济和金融数据分析中的一项重要的工作.基于最小二乘残差,作者提出了一个检验统计量以检验线性度量误差模型的误差序列是否存在序列相关性.在零假设下,得到了检验统计量的渐近分布.数值模拟结果表明,这里提出的检验统计量具有良好的有限样本性质.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43681
Collection应用数学研究所
Affiliation1.中国石油大学
2.中南大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
龚仁彬,刘锋,邹捷中,等. 线性度量误差模型的序列相关检验[J]. 系统科学与数学,2007,027(004):510.
APA 龚仁彬,刘锋,邹捷中,&陈敏.(2007).线性度量误差模型的序列相关检验.系统科学与数学,027(004),510.
MLA 龚仁彬,et al."线性度量误差模型的序列相关检验".系统科学与数学 027.004(2007):510.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[龚仁彬]'s Articles
[刘锋]'s Articles
[邹捷中]'s Articles
Baidu academic
Similar articles in Baidu academic
[龚仁彬]'s Articles
[刘锋]'s Articles
[邹捷中]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[龚仁彬]'s Articles
[刘锋]'s Articles
[邹捷中]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.